# SDR HEEA062158

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 645500071
- Condition: Malfunctioned
- Location: Start/Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERFERENCE IN FLEX COMM FM RADIO.
